# SDR GTIA030392

- Difficulty date: May 24, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 AND R-1 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE AND EMERGENCY PASSAGEWAY LIGHTING INOPERATIVE.  FOUND CONNECTOR LOOSE AT L1- AND R1 EMERGENCY BATTERY PACK RE-CONNECTED.  FOUND BROKEN COPPER TERMINAL GROUND FOR EMERGENCY PASSAGEWAY LIGHTING RE-TERMINATED.  (M)
